# SDR AWKA202405270171

- Difficulty date: May 24, 2024
- Submitted: May 27, 2024
- Operation: Air carrier
- Aircraft: N717XJ
- Make and model: Cessna 750
- Aircraft serial: 7500084
- Aircraft time: 16,123 hours, 7,320 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Message
- Part number: UNKNOWN
- Condition: False Activation
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(DIVERTED) (DECLARED EMER.) CREW REPORTED DURING CLIMB AS GEAR MADE THE UPLOCKS MULTIPLE CAS MESSAGES POSTED, PITCH TRIM, YAW DAMP, MACH TRIM. MESSAGES BEGAN TO EXTINGUISH, STAB. TRIM REMAINED INOP.  PERFORMING AFCS FAULTS PER TECH SUPPORT. OPS CHECKS GOOD ON GROUND AT THIS TIME. NO DEFECTS NOTED. PERFORMED GEAR SWINGS AND COULD NOT DUPLICATE DISCREPANCY. IAW HONEYWELL SYSTEM TEST AND FAULT ISOLATION MANUAL.
